Alert archive / Illinois / River Flood Warnings in 2008

River Flood Warning 67, NWS Lincoln, IL

July 9, 2008Piatt County, Illinois

NWS Lincoln, IL issued this river flood warning at Jul 9, 2008, 11:29 AM CDT for Piatt County, Illinois. It was in force for 23 hr.

The area

The counties it named.

The facts

Issued
Jul 9, 2008, 11:29 AM CDT (16:29 UTC)
Expired
Jul 10, 2008, 10:27 AM CDT
In force
23 hr
Issued by
NWS Lincoln, IL
Flood severity
Minor

County Piatt County, IL

The radar

The Lincoln radar (KILX), 65 km from the middle of the area, began a volume at 16:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Sangamon River at Monticello (MNTI2). The gauge peaked at 13.70 ft at Jul 9, 2008, 11:00 AM CDT.

actionminormoderate101214161807/0907/1007/11
Action stage
11 ft
Minor stage
13 ft
Moderate stage
17 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05572000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KILX 091629
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL 
1129 AM CDT WED JUL 09 2008

...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS... 

  SANGAMON RIVER AT MONTICELLO AFFECTING PIATT COUNTY

.SYNOPSIS...HEAVY RAINS OF 1.5 TO 3 INCHES TUESDAY EVENING
PLUS 2 TO 4 INCHES EARLY MONDAY MORNING HAS CAUSED THE SANGAMON 
RIVER AT MONTICELLO TO RISE ABOVE FLOOD STAGE THIS MORNING.

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION. 

ILC147-100629-
/O.NEW.KILX.FL.W.0067.080709T1629Z-080712T0600Z/
/MNTI2.1.ER.080709T0554Z.080710T0000Z.080712T0000Z.NO/
1129 AM CDT WED JUL 09 2008

THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SANGAMON RIVER AT MONTICELLO.
* UNTIL LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 1015 AM WEDNESDAY THE STAGE WAS 13.7 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.2 FEET BY THIS
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY EVENING.
* IMPACT...AT 13.0 FEET...FLOODING OF AGRICULTURAL AREAS BEGIN.

&&

                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    THU    FRI    SAT

SANGAMON RIVER
 MONTICELLO        13  13.7 WED 10 AM   14.1   13.5   12.5

$$
3 follow-up statements
000 
WGUS83 KILX 100140
FLSILX

FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
840 PM CDT WED JUL 09 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  SANGAMON RIVER AT MONTICELLO AFFECTING PIATT COUNTY.  
  
.RIVER LEVELS ARE REACHING THEIR PEAK FROM THE HEAVY RAINFALL ON 
MONDAY AND TUESDAY. THEY SHOULD REMAIN FAIRLY STEADY THROUGH MUCH
OF THURSDAY...BEFORE BEGINNING TO FALL.

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

SAFETY MESSAGE...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR 
LATER STATEMENTS AND FORECASTS.

ILC147-101540-
/O.EXT.KILX.FL.W.0067.000000T0000Z-080712T1400Z/
/MNTI2.1.ER.080709T0554Z.080710T0600Z.080712T0800Z.NO/
840 PM CDT WED JUL 09 2008

...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING...
THE FLOOD WARNING CONTINUES FOR
  THE SANGAMON RIVER AT MONTICELLO. 
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  800 PM WEDNESDAY THE STAGE WAS 13.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.8 FEET BY 
  EARLY TOMORROW MORNING...THEN REMAIN NEARLY STEADY THROUGH 
  THURSDAY NIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY
  SATURDAY MORNING.
* IMPACT...AT 13.0 FEET...FLOODING OF AGRICULTURAL AREAS BEGIN.

&&

                  FLD  OBSERVED         FORECAST 7 AM
LOCATION          STG  STG  DAY TIME    THU    FRI    SAT

SANGAMON RIVER
 MONTICELLO        13  13.6 WED 8 PM    13.8   13.6   12.8

$$
GEELHART
000 
WGUS83 KILX 101432
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
932 AM CDT THU JUL 10 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  SANGAMON RIVER AT MONTICELLO AFFECTING PIATT COUNTY 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR 
LATER STATEMENTS AND FORECASTS.

ILC147-102036-
/O.EXT.KILX.FL.W.0067.000000T0000Z-080710T2036Z/
/MNTI2.1.ER.080709T0554Z.080709T1915Z.080710T1436Z.NO/
932 AM CDT THU JUL 10 2008

THE FLOOD WARNING CONTINUES FOR
  THE SANGAMON RIVER AT MONTICELLO. 
* UNTIL THIS AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  745 AM THURSDAY THE STAGE WAS 13.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS AFTERNOON.
* IMPACT...AT 13.0 FEET...FLOODING OF AGRICULTURAL AREAS BEGIN.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    FRI    SAT    SUN

SANGAMON RIVER
 MONTICELLO        13  13.1 THU 8 AM    11.9   10.8   10.0



$$

BARNES
000 
WGUS83 KILX 101527
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL
1027 AM CDT THU JUL 10 2008
 

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
ILLINOIS...
 
  SANGAMON RIVER AT MONTICELLO AFFECTING PIATT COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS. ALL RIVER LEVELS ARE 
EXPECTED TO SLOWLY FALL.

SINCE FLOODING HAS SUBSIDED...THIS WILL BE THE LAST STATEMENT ON THIS
FLOODING EVENT.

ILC147-101557-
/O.CAN.KILX.FL.W.0067.000000T0000Z-080710T2036Z/
/MNTI2.1.ER.080709T0554Z.080709T1915Z.080710T1430Z.NO/
1027 AM CDT THU JUL 10 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE SANGAMON RIVER AT MONTICELLO.
* AT 1015 AM THURSDAY THE STAGE WAS 12.9 FEET. 
* FELL BELOW FLOOD STAGE AT  930 AM THURSDAY.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 11.9 FEET BY TOMORROW
  MORNING.


&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    FRI    SAT    SUN

SANGAMON RIVER
 MONTICELLO        13  12.9 THU 10 AM   11.9   10.8   10.0



$$

BARNES

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Jul 9, 10:22 AM CDT, 1 hour 7 minutes earlier.

Area forecast discussion, Jul 9, 10:22 AM CDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
1022 AM CDT WED JUL 9 2008

.DISCUSSION...
ISSUED 1015 AM CDT WED JUL 9 2008

MINOR UPDATE TO THE FORECAST TODAY TO LOWER CHANCES OF SHOWERS AND
THUNDERSTORMS ACROSS SOUTHEAST ILLINOIS THIS AFTERNOON AS SKIES
BECOME MOSTLY SUNNY THERE. MOSTLY SUNNY SKIES AND LESS HUMID TODAY
ACROSS CENTRAL IL. HIGHS IN THE LOWER TO MIDDLE 80S WITH NNW WINDS
AROUND 10 MPH OR LESS.

15Z/10 AM SURFACE ANALYSIS SHOWS A COLD FRONT FROM THE ONTARIO
PENISULA SW ACROSS SE IN/IL AND INTO CENTRAL MO. WIDELY SCATTERED
SHOWERS ALONG AND AHEAD OF THE COLD FRONT SE OF I-70 WHERE MOSTLY
CLOUDY TO OVERCAST SKIES PREVAIL. MEANWHILE NEARLY FULL SUNSHINE
NW OF I-70 WITH LESS HUMID AIR FILTERING IN ON NORTH WINDS 5 TO 10
MPH. TEMPERATURES WERE 73 TO 78F WHILE DEWPOINTS RANGED FROM THE
MID TO UPPER 50S FROM PEORIA AND BLOOMINGTON NORTH TO A MUGGY 70F
SE OF I-70. ALOFT AN UPPER LEVEL TROF WAS OVER GREAT LAKES AND
INTO THE OHIO VALLEY WITH UPPER LEVEL RIDGE SPRAWLED ACROSS THE
SOUTHERN STATES.

SHORT RANGE MODELS ARE SIMILAR IN BRINGING THE COLD FRONT SE TO
THE OHIO RIVER BY 00Z/7 PM AS WEAK HIGH PRESSURE OVER THE CENTRAL
PLAINS SETTLES OVER IL BY THIS EVENING. QPF SHIFTING SE OF SE IL
DURING THIS AFTERNOON. SO DIMINISHED SHOWER AND THUNDERSTORM
CHANCES TO SLIGHT CHANCE THIS AFTERNOON ACROSS SE IL AS CLOUDS
GIVE WAY TO MOSTLY SUNNY SKIES AND DEWPOINTS SLIP THROUGH THE 60S.
CURULE NOT SHOWING MUCH CUMULUS CLOUD DEVELOP TODAY OVER CENTRAL
IL SO EXPECT AMPLE SUNSHINE TO CONTINUE THIS AFTERNOON. HIGHS 82
TO 85F BY MID AFTERNOON.

HUETTL

&&

.AVIATION...
ISSUED 1156 PM CDT TUE JUL 8 2008

WEAK COLD FRONT CURRENTLY MAKING ITS WAY INTO CENTRAL ILLINOIS.
THIS FRONTAL PASSAGE WILL BRING THE PRECIPITATION RISK FOR THE 06Z
TAF PERIOD TO AN END. STILL...SHOWERS AND POSSIBLY A THUNDERSTORM
REMAIN POSSIBLE FOR THE NEXT FEW HOURS...PRIMARILY ACROSS
KSPI/KDEC/KCMI TERMINALS. CEILINGS...IF ANY...SHOULD BE IN THE
VFR CATEGORY AFTER SUNRISE...BUT A FEW PERIODS OF IFR CIGS ARE
POSSIBLE OVERNIGHT UNTIL DRIER AIR FILTERS IN BEHIND THE FRONT.
EXPECT WINDS TO BE 10 KTS OR LESS THROUGH THE PERIOD AS HIGH
PRESSURE BUILDS IN BEHIND THE FRONT.

BAK

&&

.PREV DISCUSSION...
ISSUED 312 AM CDT WED JUL 9 2008
SFC LOW DRIFTING ACROSS THE LOWER PENINSULA OF MI THIS
MORNING...WITH A COLD FRONT ACROSS THE CWA...ALONG INTERSTATE 55
AT THE TIME OF THE FORECAST ISSUANCE. REMAINDER OF THE PRECIP
BEING SHUNTED TO THE SOUTH THIS MORNING...WHICH SHOULD REMAIN THE
TREND THROUGH THE DAWN. FORECAST MODELS ARE IN DECENT AGREEMENT
THROUGH THE MED RANGE...WITH SOME TIMING ISSUES FOR THE NEXT ROUND
OF PRECIP. STILL GOING WITH A NAM/WRF IN THE SHORT TERM...ECMWF IN
THE MED RANGE OF THE FORECAST.

SHORT TERM...TODAY AND TOMORROW...
PRECIP TODAY AHEAD OF THE COLD FRONT FROM THE NORTH WEST SLOWLY
TRACKING TO THE SE IN THE MODELS...WHICH LINES UP WITH THE CURRENT
MOVEMENT OF THE SHOWERS JUST FINE. GFS A LITTLE MORE BULLISH WITH
CLEARING OUT THE AREA BY 12Z...THOUGH THE ACTUAL GRAPHIC OF PRECIP
LOOKS TO BE CHOKING SOMEWHAT ON THE RESOLUTION OF THE UPPER LEVEL
WAVE. THE RUC IS SOMEWHERE IN BETWEEN AFTER 12Z. BUT WITH A LITTLE
IMAGINATION...THE GFS AND THE NAM/WRF ARE NOT THAT DIFFERENT. HAVE
LINGERED A 30 POP ALONG AND SOUTH OF INTERSTATE 70 FOR
TODAY...LEAVING THE DAY SHIFT TO UPDATE AT THE APPROPRIATE
TIME...THOUGH IT IS EXPECTED TO BE SOMETIME BEFORE 18Z THAT THE
SHOWERS SHOULD CLEAR THE CWA ALTOGETHER. MODELS STILL KEEPING THE
FRONT A BIT TOO CLOSE SO HAVE NOT DEFINED THE PRECIP EXIT MORE.
THAT BEING SAID...TONIGHT THROUGH THURSDAY SHOULD REMAIN DRY.

BEARS MENTIONING...HOWEVER...THAT THE POSSIBILITY FOR SOME PATCHY
SHALLOW FOG MAY EXIST TOMORROW MORNING. PLENTY OF LOW LEVEL
MOISTURE IN AREAS WITH ANY REMAINING STANDING WATER IN CORNERS OF
FIELDS...VERY WET SOIL...ETC. NO WIND TO SPEAK OF IN THE EARLY
MORNING HOURS. THOUGH SFC RH/S ARE CURRENTLY FAR FROM
SATURATED...THINK THE MODELS DWPTS ARE SLIGHTLY UNDERDONE...NOT
TAKING INTO ACCOUNT LAST NIGHTS HEAVY RAINFALL...ESP IN CENTRAL
AND EAST.

LONG TERM...FRIDAY THROUGH SUNDAY...
DRY FORECAST UNTIL SATURDAY...THOUGH MUCH OF THE FLOW IS WELL TO
THE NORTH AND MAJORITY OF REGION IS IN A WEAK RIDGE SITUATION THAT
COULD VERY WELL LEND ITSELF TO SHORTWAVE ENHANCED POP UP SHOWERS
THAT HAVE YET TO BE REPRESENTED IN MODEL DATA. SATURDAY...SEVERAL
MODELS PULLING AN UPPER LEVEL WAVE THROUGH THE REGION WITH PLENTY
OF MOIST WARM AIR AT SFC...KICKING OFF SHOWERS FOR THE DAY. TIMING
ISSUES ABOUND...AND GFS AND CANADIAN PERSIST IN AN EARLIER ARRIVAL
FOR THE PRECIP. HAVE PUT IN SLIGHT CHANCES FOR FRI NIGHT...KEEPING
THE MAJORITY OF THE POPS FOR SATURDAY AND SATURDAY NIGHT. ALSO HAD
TO LOWER THE TEMPS A BIT FOR SATURDAY AND INCREASE THE CLOUD COVER
ASSOCIATED WITH THIS UPPER LEVEL SYSTEM. EXPECT THE TREND TO
CONTINUE WITH THE LOWERING OF TEMPS FOR SATURDAY AS THE MODELS
HANG ONTO PRECIP FOR MUCH OF THE REGION. GFS BEING A LITTLE MORE
AGGRESSIVE WITH A SFC REFLECTION OF THIS SYSTEM...I.E. FRONTAL
BOUNDARY...THAN OTHER MODELS. WILL KEEP AN EYE ON THIS
DEVELOPMENT.

HJS

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Jul 9, 10:31 AM CDT, 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1031 AM CDT WED JUL 9 2008

ILZ027>031-036>038-040>046-048-051>057-061-101100-
CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-FULTON-KNOX-LOGAN-
MACON-MARSHALL-MASON-MCLEAN-MENARD-MOULTRIE-PEORIA-PIATT-SANGAMON-
SCHUYLER-SHELBY-STARK-TAZEWELL-VERMILION-WOODFORD-
1031 AM CDT WED JUL 9 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE NEXT CHANCE OF THUNDERSTORMS WILL BE SATURDAY AND SATURDAY
EVENING...WHEN THE NEXT COLD FRONT MOVES SOUTHEAST ACROSS THE
AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

ILZ047-049-050-101100-
CASS-MORGAN-SCOTT-
1031 AM CDT WED JUL 9 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE NEXT CHANCE OF THUNDERSTORMS WILL BE SATURDAY AND SATURDAY
EVENING...WHEN THE NEXT COLD FRONT MOVES SOUTHEAST ACROSS THE
AREA.

THE ILLINOIS RIVER WILL REMAIN IN FLOOD AT BEARDSTOWN AND POINTS
DOWNSTREAM THROUGH THE NEXT COUPLE OF DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

ILZ062-063-066>068-071>073-101100-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
1031 AM CDT WED JUL 9 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

WIDELY SCATTERED THUNDERSTORMS WILL BE POSSIBLE INTO EARLY
AFTERNOON...MAINLY SOUTHEAST OF I-70. THE RISK OF SEVERE
THUNDERSTORMS WILL STAY SOUTHEAST OF ILLINOIS TODAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE NEXT CHANCE OF THUNDERSTORMS WILL BE SATURDAY AND SATURDAY
NIGHT...WHEN THE NEXT COLD FRONT MOVES SOUTHEAST ACROSS THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

KH

In the hours before

Local storm report, Jul 9, 7:03 AM CDT, 4 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
703 AM CDT WED JUL 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       MAHOMET                 40.19N 88.40W
07/09/2008  M2.82 INCH       CHAMPAIGN          IL   CO-OP OBSERVER

            COOP REPORT...24 HOUR RAINFALL TOTAL

&&

KELLY
Local storm report, Jul 9, 7:06 AM CDT, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
706 AM CDT WED JUL 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       5 NW SIDELL             39.96N 87.89W
07/09/2008  M3.55 INCH       VERMILION          IL   CO-OP OBSERVER

            COOP REPORT...24 HOUR RAINFALL TOTAL

&&

KELLY
Local storm report, Jul 9, 7:13 AM CDT, 4 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
713 AM CDT WED JUL 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     HEAVY RAIN       CLINTON                 40.15N 88.96W
07/08/2008  E2.02 INCH       DE WITT            IL   NWS EMPLOYEE

            RAINFALL MEASURED BETWEEN 4PM AND 8PM ON 7/8. 42 RAINFALL
            TOTAL 3.44 INCHES

&&

KELLY
Local storm report, Jul 9, 9:38 AM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
938 AM CDT WED JUL 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TSTM WND DMG     1 S MASON CITY          40.19N 89.70W
07/08/2008                   MASON              IL   LAW ENFORCEMENT

            TWO TREES DOWN JUST SOUTH OF MASON CITY.

0440 PM     TSTM WND DMG     1 SW LINCOLN            40.14N 89.38W
07/08/2008                   LOGAN              IL   EMERGENCY MNGR

            TREE DOWN NEAR THE PRISONS ON 1350TH AVE.

0445 PM     TSTM WND DMG     JEROME                  39.77N 89.68W
07/08/2008                   SANGAMON           IL   MESONET

            TREE LIMBS SNAPPED. SWOP REPORT.

0450 PM     TSTM WND DMG     E SPRINGFIELD           39.78N 89.64W
07/08/2008                   SANGAMON           IL   MESONET

            TREES AND POWER LINES DOWN ON 9TH STREET...AND ALSO NEAR
            BERGEN PARK AND CLEAR LAKE AVE. SWOP REPORT.

0450 PM     TSTM WND GST     1 N LOAMI               39.69N 89.85W
07/08/2008  E70.00 MPH       SANGAMON           IL   TRAINED SPOTTER

            SWOP REPORT.

0503 PM     TSTM WND DMG     ROBY                    39.74N 89.40W
07/08/2008                   CHRISTIAN          IL   EMERGENCY MNGR

            MULTIPLE TREES DOWN AT JCT 2700N/800E.

0530 PM     TSTM WND DMG     DECATUR                 39.85N 88.93W
07/08/2008                   MACON              IL   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN

0535 PM     TSTM WND GST     DECATUR                 39.85N 88.93W
07/08/2008  E60.00 MPH       MACON              IL   MESONET

            SWOP REPORT

0539 PM     TSTM WND DMG     5 S MOWEAQUA            39.55N 89.02W
07/08/2008                   SHELBY             IL   EMERGENCY MNGR

            BARN DESTROYED. RELAYED BY CHRISTIAN COUNTY EMA.

0541 PM     TSTM WND DMG     PANA                    39.39N 89.08W
07/08/2008                   CHRISTIAN          IL   LAW ENFORCEMENT

            POWER LINES DOWN.

0544 PM     TSTM WND GST     ROSAMOND                39.38N 89.16W
07/08/2008  M62.00 MPH       CHRISTIAN          IL   MESONET

            ALSO 1.52 INCHES OF RAIN IN 30 MIN.

0545 PM     TSTM WND GST     TOWER HILL              39.39N 88.96W
07/08/2008  M70.00 MPH       SHELBY             IL   LAW ENFORCEMENT

            NUMEROUS MEASURED WIND GUSTS FROM 55 TO 70 MPH ACROSS THE
            AREA.

0545 PM     TSTM WND DMG     TOWER HILL              39.39N 88.96W
07/08/2008                   SHELBY             IL   LAW ENFORCEMENT

            NUMEROUS TREES AND TREE LIMBS DOWN.

0545 PM     TSTM WND DMG     W CERRO GORDO           39.89N 88.73W
07/08/2008                   PIATT              IL   LAW ENFORCEMENT

            TREES DOWN NEAR THE MACON/PIATT COUNTY LINE.

0600 PM     TSTM WND GST     1 S ALLENVILLE          39.54N 88.54W
07/08/2008  E70.00 MPH       MOULTRIE           IL   TRAINED SPOTTER

            SWOP REPORT

0600 PM     TSTM WND DMG     1 S ALLENVILLE          39.54N 88.54W
07/08/2008                   MOULTRIE           IL   TRAINED SPOTTER

            SEVERAL TREES DOWN, OTHERS WITH TREE TOPS BROKEN OFF.
            LIMBS 6 TO 8 INCHES IN DIAMETER DOWN. SWOP REPORT.

0602 PM     TSTM WND DMG     3 SE ALLENVILLE         39.53N 88.50W
07/08/2008                   MOULTRIE           IL   MESONET

            LARGE TREE 2 FT IN DIAMETER BROKEN OFF 2-3 FEET OFF THE
            GROUND.

0605 PM     TSTM WND DMG     1 N TUSCOLA             39.81N 88.28W
07/08/2008                   DOUGLAS            IL   BROADCAST MEDIA

            TWO FOOT DIAMETER TREE SNAPPED OFF.

0607 PM     TSTM WND DMG     5 E ALLENVILLE          39.56N 88.44W
07/08/2008                   COLES              IL   TRAINED SPOTTER

            BLEW DOWN A FARM MACHINE SHED. SWOP REPORT.

0615 PM     TSTM WND DMG     MATTOON                 39.48N 88.37W
07/08/2008                   COLES              IL   EMERGENCY MNGR

            ROOF DAMAGE AT CENTRAL ILLINOIS TRANSMISSION. ALSO...
            SEVERAL TREES AND POWER LINES DOWN IN THE AREA.

0622 PM     TSTM WND DMG     3 N MATTOON             39.52N 88.37W
07/08/2008                   COLES              IL   EMERGENCY MNGR

            MOBILE HOME BLOWN OVER ALONG US-45.

0622 PM     TSTM WND GST     5 E MATTOON             39.48N 88.28W
07/08/2008  M66.00 MPH       COLES              IL   ASOS

            AT COLES COUNTY AIRPORT

0636 PM     TSTM WND GST     ASHMORE                 39.53N 88.02W
07/08/2008  E70.00 MPH       COLES              IL   EMERGENCY MNGR

0648 PM     TORNADO          3 E HUME                39.80N 87.81W
07/08/2008                   EDGAR              IL   FIRE DEPT/RESCUE

            POSSIBLE BRIEF TORNADO...REPORTED BY CHRISMAN FIRE
            DEPARTMENT...NEAR 850 EAST AND US HIGHWAY 36.

0650 PM     TSTM WND DMG     1 WNW MARSHALL          39.40N 87.71W
07/08/2008                   CLARK              IL   LAW ENFORCEMENT

            TREE DOWN BLOCKING WESTBOUND LANE OF CLARKSVILLE ROAD.

0700 PM     HEAVY RAIN       1 ENE LINCOLN           40.16N 89.35W
07/08/2008  M2.62 INCH       LOGAN              IL   OFFICIAL NWS OBS

            3-HOUR TOTAL

0700 PM     HEAVY RAIN       5 NW SIDELL             39.96N 87.89W
07/08/2008  M2.68 INCH       VERMILION          IL   CO-OP OBSERVER

            3-HOUR TOTAL

0800 PM     HEAVY RAIN       CLINTON                 40.15N 88.96W
07/08/2008  E2.02 INCH       DE WITT            IL   NWS EMPLOYEE

            RAINFALL MEASURED BETWEEN 4PM AND 8PM ON 7/8. 42 RAINFALL
            TOTAL 3.44 INCHES

0700 AM     HEAVY RAIN       5 NW SIDELL             39.96N 87.89W
07/09/2008  M3.55 INCH       VERMILION          IL   CO-OP OBSERVER

            COOP REPORT...24 HOUR RAINFALL TOTAL

0700 AM     HEAVY RAIN       MAHOMET                 40.19N 88.40W
07/09/2008  M2.82 INCH       CHAMPAIGN          IL   CO-OP OBSERVER

            COOP REPORT...24 HOUR RAINFALL TOTAL

&&

KELLY

Nearby

River Flood Warnings in Illinois, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.